Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Microlithiasis in both testis with tenuous association to germ cell. Had taken medicines for hives. Is it concerning?

I went with some pain in my tetes and the doc told me there seems to be some infection and gave me antibiotics . after the sonography I have been been told there is microlithiasis in both testes with tenious association to germ cell . For now a follow up is recommended. I am 37 years and have had no history earlier for bladder problems. Three months ago I suffered from hives and is continuing as we speak but it has calmed down. Did take predisolone and heaps of histamines. I am now concerned about the TM. Do I need to worry.? What can be the outcome of the TM and how it will affect me.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Dear Sir,

Microlithiasis in testis have neen associated with testicular cancer but it does not increase the incidence of testicular cancer. Nothing needs to be done from your side and stay assured.


Rajiv goel
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor